# SDR FDEA201303010487

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6080
- Condition: Damaged
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME BS 1100 HAS A DOUBLE DRILLED HOLE BETWEEN S-2R AND S-3R.  REMOVED DAMAGE IAW SRM 53-00-07. REPAIR FRAME IAW SRM 53-00-07, FIG 201, REPAIR NR 3, CATEGORY "B" REPAIR LOCATED STA 1100 BETWEEN S-2-3R.
